# SDR CA120321004

- Difficulty date: March 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Aircraft time: 19,547 hours
- Engine: Ge CF343A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKE OFF THE FLAP FAIL AT 20 DEGREES DOWN, THE AIPLANE FLEW TO DESTINATION WITH THE FLAPS AT 20 DEGREES AND LANDED WITHOUT INCIDENT.
